The Michigan Mathematical Journal

A theorem on simple cardinal algebras.

A. B. Clarke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 2 (1955), 113-116.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028990021

Digital Object Identifier
doi:10.1307/mmj/1028990021

Mathematical Reviews number (MathSciNet)
MR0076717

Zentralblatt MATH identifier
0073.25202

Subjects
Primary: 09.0X

Citation

Clarke, A. B. A theorem on simple cardinal algebras. Michigan Math. J. 3 (1955), no. 2, 113--116. doi:10.1307/mmj/1028990021. https://projecteuclid.org/euclid.mmj/1028990021


Export citation